Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    innocent_criminal's Avatar
    innocent_criminal is offline Registered User
    Join Date
    Sep 2004
    Posts
    83

    Question Need Some Quick Feedback From Ya!!

    What up all?? I just need some quick feedback from everyone or anyone if i can get it. First off this is my 3rd cycle and it is with Test 250 enan from an UG. I am very familiar with injecting and everything of that sort. I am doing 500/wk of the test. Here is where my problem comes in. I have never experienced this before with any cycle. I completed my 1st bottle of test with everything good. Then i start my 2nd bottle. Well....that day i injected into the tri. This is the first time i am injecting into the tris on THIS cycle. well.....everything went well and nothing out of the ordinary. In about 24 hours it was sore with maybe half of ROM and a little swollen, warm and red. The weird thing was is that the soreness and redness and all was not even in the same location as were i stuck myself. okay....Well.....no big deal. i knew what to do. seen something similar before a few years ago and all. so a few days pass and it goes away and all is good. Well......my next injection went into the other tri. Same story with this one except it was not as bad as the other one was. I get a little worried now. I take care of it like the other tri and a couple days pass and all good. I next inject into my delt. No problems what so ever. All good. Felt normal. I did my other delt on my next injection. It was all good. This is common place to inject for me as well. Well.........now i have just done another injection and it was to the calf. Well, about 24-36 hours later it is sore and a little swollen and red but not warm to touch. Hard to tell if any warmth if any at all. I too injected a little faster than normal and was using a bigger needle. Never seen results like this before with soreness and redness and all. I take all precautions everytime i inject. Same thing everytime. No corners cut here. JUST WANTED TO GET MY STORY OUT AND SEE IF ANYONE HAS SEEN of IT OR BEEN IT.!!

    Why did redness and swelling and soreness come up in different location of injection site?
    Is it possible the gear could be bad?
    Could it be my tris are not use to the gear and a reaction occur?
    Ironically i just got two infections back to back?

    Any input guys will be helpful. If i need to give more info on anything just let me know. I'll post ASAP. Just want to get some feed back and see what you guys think or if you have ever experienced this. :spudnikh5 THANKS IN ADVANCE BROS!!!

  2. #2
    lean123's Avatar
    lean123 is offline Associate Member
    Join Date
    Aug 2004
    Location
    USA
    Posts
    151
    BUMP...i would like to know the answer as well........

  3. #3
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    Quote Originally Posted by innocent_criminal
    What up all?? I just need some quick feedback from everyone or anyone if i can get it. First off this is my 3rd cycle and it is with Test 250 enan from an UG. I am very familiar with injecting and everything of that sort. I am doing 500/wk of the test. Here is where my problem comes in. I have never experienced this before with any cycle. I completed my 1st bottle of test with everything good. Then i start my 2nd bottle. Well....that day i injected into the tri. This is the first time i am injecting into the tris on THIS cycle. well.....everything went well and nothing out of the ordinary. In about 24 hours it was sore with maybe half of ROM and a little swollen, warm and red. The weird thing was is that the soreness and redness and all was not even in the same location as were i stuck myself. okay....Well.....no big deal. i knew what to do. seen something similar before a few years ago and all. so a few days pass and it goes away and all is good. Well......my next injection went into the other tri. Same story with this one except it was not as bad as the other one was. I get a little worried now. I take care of it like the other tri and a couple days pass and all good. I next inject into my delt. No problems what so ever. All good. Felt normal. I did my other delt on my next injection. It was all good. This is common place to inject for me as well. Well.........now i have just done another injection and it was to the calf. Well, about 24-36 hours later it is sore and a little swollen and red but not warm to touch. Hard to tell if any warmth if any at all. I too injected a little faster than normal and was using a bigger needle. Never seen results like this before with soreness and redness and all. I take all precautions everytime i inject. Same thing everytime. No corners cut here. JUST WANTED TO GET MY STORY OUT AND SEE IF ANYONE HAS SEEN of IT OR BEEN IT.!!

    Why did redness and swelling and soreness come up in different location of injection site? COULD HAVE HIT A VEIN

    Is it possible the gear could be bad? YOU TELL US ARE YOU GAINING??

    Could it be my tris are not use to the gear and a reaction occur? YES THIS IS A SITE INJECTION NOT USED BY THE MEDICAL COMMUNITY.

    Ironically i just got two infections back to back? COULD BE THE AMOUNT OF BA IN THE TEST OR A POOR GRADE POWDER TALK TO YOUR SOURCE ABOUT THE UG OR DO SOME RESEARCH ON THEM FIND OUT THEIR LAB TECHNIQUES AND POSSIBLY CHANGE YOUR UG.

    Any input guys will be helpful. If i need to give more info on anything just let me know. I'll post ASAP. Just want to get some feed back and see what you guys think or if you have ever experienced this. :spudnikh5 THANKS IN ADVANCE BROS!!!
    I HOPE THAT MAY HELP

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •